| Model Number |
186803048 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Nerve Damage (1979); Pain (1994); Hypoesthesia (2352)
| Date of Event |
02/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
(b)(6) study subject (b)(6).It was reported patient has experienced the following: increase neck pain started after reading with stiffness then pain bilateral arm pain with heaviness, aching from shoulders to hand, radiates from neck per patient bilateral lower extremity numbness/tingling- has preexisting low back pain with radiculopathy right hand nerve pain-preexisting condition, has increased in intensity concomitant devices: vg1c-t57p (spacer), lot 171550-1032 (1), vg1c-t68p (spacer), lot 1713536-1035 (1), bl-1500-001 (pouch), lot 1714530-8029 (1).
Additional Manufacturer Narrative
(b)(4).Clinical study report received on 10/19/2018.Report states that the event is not considered to be a serious adverse event.The issue is not life threatening.The patient did not experience disability or permanent damage.There was no required intervention to prevent permanent impairment or damage.It has been determined that the event is unlikely related to the plate.As such, this is considered a non reportable event.